# SDR ASAA2022022637789

- Difficulty date: February 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 11,604 hours, 3,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 DOES NOT PASS A CAPACITY FUNCTIONAL CHECK. (AFTER A DEEP CYCLE). GROUNDED - YES. REMOVED AND REPLACED M1673 EMERGENCY BATTERY PACK AND PERFORMED A GOOD M1673 BATTER EMERGENCY INSTALLATION TEST PER B737-900 AMM 33-51-06-960-805 STEP 4.
